I had congenital cataracts that started to become a problem at 45. I found a great surgeon that removed them and I had him install two Tecnis Z9002 aspheric monofocal IOLs which I'm very happy with. Due to the nature of congenital cataract, the surgeon had to leave some excess on the back of my right eye. He immediately informed of this & stated that I would probably need YAG laser treatment (capsulotomy) after 3+ months. I immediately noticed that my right eye has some distortion that is rather bad in bright light environments; appears as fuzzy mist in florescent lighting & headlights. It has been a couple weeks and my left eye is perfectly clear; so, I figure that the problem is the excess instead of light sensitivity. Do I have a good chance of this clearing after the capsulotomy? Would it be possible to have some of the excess surgically removed if the capsulotomy doesn't clear it up?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.